# SDR AALA201705309005

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 51,935 hours, 22,629 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN NR 1, SMOKING. UNABLE TO DUPLICATE PROBLEM ON GROUND, OPS OF THE OVEN AT 450 DEGREES FOR 5 MINUTES,  NO SMOKE WAS NOTED.
